Initial Value Problem for Mixed-Type Differential Equations.
Monatshefte für Mathematik, Tome 124 (1997) no. 4, pp. 133-146
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1997__124_4_178785,
author = {J.S. Cassel and Zhanyuan Hou},
title = {Initial {Value} {Problem} for {Mixed-Type} {Differential} {Equations.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {133--146},
year = {1997},
volume = {124},
number = {4},
zbl = {0884.34073},
url = {http://geodesic.mathdoc.fr/item/MOMA_1997__124_4_178785/}
}
J.S. Cassel; Zhanyuan Hou. Initial Value Problem for Mixed-Type Differential Equations.. Monatshefte für Mathematik, Tome 124 (1997) no. 4, pp. 133-146. http://geodesic.mathdoc.fr/item/MOMA_1997__124_4_178785/